# SDR 9706139612

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE GEAR DOWNLOCK GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW PERFORMED GO-AROUND PROCEDURES AND CYCLED GEAR HANDLE.  NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  DISCREPANCY COULD NOT BE DUPLICATED ON GROUND.  MAINTENANCE REPLACED LANDING GEAR LEVER RELAY R2-28 AS A PRECAUTION, OPERATIONAL CHECK NORMAL.
